# SDR SWAA2024111859075

- Difficulty date: November 12, 2024
- Submitted: November 18, 2024
- Operation: Air carrier
- Aircraft: N456WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32463
- Aircraft time: 66,496 hours, 39,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT 1ABC OVERHEAD BIN BULLNOSE LENS WILL NOT STAY IN PLACE<[01] CONTINUE PER MEL 33-15-02 SP#1 AUTHRO# 223051;[02] REMOVED AND REPLACED EMERGENCY AREA LIGHT LENSE AND RETAINER AT POSITION 1 ABC. OPS CHECK GOOD. REFERENCE AMM-33-51-03
